# SDR AALA20080218

- Difficulty date: September 26, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GIRT BAR SUPPORT AT AFT SERVICE DOOR.  INSTALLED NEW FITTING IN ACCORDANCE WITH SRM 51 01.
